TU Darmstadt / ULB / TUbiblio

The Eshelby property of sliding inclusions

Xu, Bai-Xiang and Müller, Ralf and Wang, Min-Zhong (2011):
The Eshelby property of sliding inclusions.
In: Archive of Applied Mechanics, Springer, pp. 19-35, 81, (1), ISSN 0939-1533, [Article]

Item Type: Article
Erschienen: 2011
Creators: Xu, Bai-Xiang and Müller, Ralf and Wang, Min-Zhong
Title: The Eshelby property of sliding inclusions
Language: English
Journal or Publication Title: Archive of Applied Mechanics
Volume: 81
Number: 1
Publisher: Springer
Divisions: Study Areas
Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Exzellenzinitiative > Graduate Schools
Date Deposited: 23 Oct 2014 15:45
Identification Number: doi:10.1007/s00419-009-0391-1
Export:

Optionen (nur für Redakteure)

View Item View Item